×

Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions. (English) Zbl 0283.60041


MSC:

60G15 Gaussian processes
60G10 Stationary stochastic processes
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML Link

References:

[1] [1] . and , Inequalities involving a function and its inverse, SIAM J. Math. Anal., 4 (1973). · Zbl 0235.26009
[2] [2] ., The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Functional Analysis, 1 (1967), 290-330. · Zbl 0188.20502
[3] [3] , Sample functions of the Gaussian process, Ann. of Probability, 1 (1973), 66-103. · Zbl 0261.60033
[4] [4] , Continuité des processus Gaussiens, C.R. Acad. Sci. Paris, 258 (1964), 6058-6060. · Zbl 0129.30101
[5] [5] , and , Inequalities, Cambridge Univ. Press, (1934), Cambridge, England.
[6] [6] , Conditions for the continuity of sample paths of a Gaussian process, unpublished manuscript, (1972).
[7] [7] and , A note on the uniform convergence of stochastic processes, 41 (1970), 1360-1362. · Zbl 0232.60040
[8] [8] , Some random series of functions, (1968), D. C. Heath, Lexington, Mass.
[9] [1] , voir BADRIKIAN.
[10] [10] , A comparaison of continuity conditions for Gaussian processes., Ann. of Probability, 1 (1973), 123-130. · Zbl 0265.60039
[11] [11] , Continuity of Gaussian processes and random Fourier series, Ann. of Probability, 1 (1973), 968-981. · Zbl 0277.60022
[12] [12] and , Continuity of Gaussian processes., Trans. Amer. Math. Soc., 151 (1970), 377-392. · Zbl 0209.49201
[13] [13] , Stochastic processes, (1953), John Wiley and Sons, New York.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.